# SDR AALA202412302064

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LH NO. 3 OVER-WING DOOR EPAS BATTERY WILL NOT CHARGE. MAINTENANCE REPLACED LH NO 3 OVER-WING DOOR EPAS BATTERY IAW B777-3 AMM 52-12-19.
